# SDR IXXA05RNG067S

- Difficulty date: September 16, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 81,753 hours, 20,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1120-1140
- Part time: 81,753 hours, 20,861 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK WAS FOUND CORROSION ON INTERNAL SKIN OF PASSENGER WINDOW STA 1120-1140, LEFT.  CORRODED AREA WAS REMOVED AND REPAIR DOUBLER WAS INSTALLED IAW EWO ATI-53-021 AND SRM 53-2-0 FIGURE 22A, TR 53-170.
